Journal Article

On delay-independent stability criteria: a matrix-pencil approach

SILVIU-IULIAN NICULESSCU and VLAD IONESCU

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 3, pages 299-306
Published in print September 1997 | ISSN: 0265-0754
Published online September 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.3.299
On delay-independent stability criteria: a matrix-pencil approach

Show Summary Details

Preview

This paper focuses on the problem of asymptonic stability of a linear system describrd by delay–differential equations. Sufficient delay-independent stability conditions are derived in terms of some algebric properties of an adequate matrix pencil via a Lyapunov–Krasovskii functional-based approach. The criteria proposed here are less conservative than similar ones proposed in the literature. The results is also extended to the case when a memoryless control input is considered.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.